# SDR REXA2015061900607

- Difficulty date: June 19, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 23,838 hours, 21,347 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Wrong Part
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S LIFE VEST WRONG TYPE, SHOULD BE ORANGE CURE VESTS PN P0723E105PWC.  R & R CREW LIFE VEST IAW AMM 25-61-03.
